# SDR FDEA202101220171

- Difficulty date: January 22, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 87,503 hours, 21,427 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING NOSE LEADING GEAR RIGHT HAND TRUNNION FITTING REPAIR FOUND   LONGERON 49 RIGHT HAND CRACKED. NOSE LANDING GEAR RIGHT HAND TRUNNION FITTING AT STATION 595 LONGERON 49 RIGHT   HAND CRACKED LONGERON REMOVED AND REPLACED WITH FABRICATED LONGERON AS PER   SRM 51-35-01-0G. LONGERON FABRICATED AS PER DOUGLAS DRAWING ACA 3796 REV A.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
